I was on the depo shot for nine months, I had noticed my hair starting to fall out so I went to my doctor to see what could be causeing it. Turns out it is a sideaffect of the depo I was on. I decided to go off all birth contorl sence my partner can not have children. I have bin off for nealy three months and my hair is still falling out. I have gone from a diameter of 2" in a pony tail to a 1/2"!! Has anyone else had this happen? If so how long did it take for the thinning of hair to stop?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...